On the dynamics of the Bianchi IX system

Claudio A. Buzzi, Jaume Llibre, Paulo R. Da Silva

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

In this paper, we study the flow on three invariant sets of dimension five for the classical Bianchi IX system. In these invariant sets, using the Darboux theory of integrability, we prove the non-existence of periodic solutions and we study their dynamics. Moreover, we find three invariant sets of dimension four where the flow is integrable. © 2007 IOP Publishing Ltd.
Original languageEnglish
Article number006
Pages (from-to)7187-7192
JournalJournal of Physics A: Mathematical and Theoretical
Volume40
DOIs
Publication statusPublished - 29 Jun 2007

Fingerprint Dive into the research topics of 'On the dynamics of the Bianchi IX system'. Together they form a unique fingerprint.

  • Cite this